C. O. Alves, F. J. S. A. Correa, and T. F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. Math. Appl. 49 (2005), no. 1, 85-93.
T. Bartsch and S. Li, Critical point theory for asymptotically quadratic functionals and applications to problems with resonance, Nonlinear Anal. 28 (1997), no. 3, 419-441.
V. Benci and D. Fortunato, An eigenvalue problem for the Schrodinger-Maxwell equations, Topol. Methods Nonlinear Anal. 11 (1998), no. 2, 283-293.
K. Chang, Infinite Dimensional Morse Theory and Multiple Solution Problems, Birkhauser, Boston, Basel, Berlin, 1993.
P. Chen and C. Tian, Infinitely many solutions for Schroginger-Maxwell equations with indefinite sign subquadratic potentials, Appl. Math. Comput. 226 (2014), 492-502.
B. Cheng and X. Wu, Existence results of positive solutions of Kirchhoff type problems, Nonlinear Anal. 71 (2009), no. 8, 4883-4892.
L. Duan and L. Huang, Infinitely many solutions for sublinear Schroginger-Kirchhofftype equations with general potentials, Results Math. 66 (2014), no. 1-2, 181-197.
X. He and W. Zou, Infinitely many positive solutions for Kirchhoff-type problems, Nonlinear Anal. 70 (2009), no. 3, 1407-1414.
X. He, Existence and concentration behavior of positive solutions for a Kirchhoff equations in $R^3$
, J. Differential Equations 252 (2012), no. 2, 1813-1834.
G. Kirchhoff, Mechanik, Teubner, Leipzig, 1883.
G. Li and H. Ye, Existence of positive ground state solutions for the nonlinear Kirchhoff type equations in $R^3$
, J. Differential Equations 257 (2014), no. 2, 566-600.
Y. Li, F. Li, and J. Shi, Existence of a positive solution to Kirchhoff type problems without compactness conditions, J. Differential Equations 253 (2012), no. 7, 2285-2294.
J. L. Lions, On some questions in boundary value problems of mathematical physics, in: Contemporary Developments in Continum Mechanics and Partial Differential Equations, Proc. Internat. Sympos., Inst. Mat., Univ. Fed. Rio de Janeiro, Rio de Janeiro, 1977, in: North-Holland Math. Stud., vol. 30, North-Holland, Amsterdam, 1978, pp. 284-346. Invent. Math. 108 (1992), 247-262.
W. Liu and X. He, Multiplicity of high energy solutions for superlinear Kirchhoff equations, J. Appl. Math. Comput. 39 (2012), no. 1-2, 473-487.
Z. Liu, S. Guo, and Z. Zhang, Existence and multiplicity of solutions for a class of sublinear Schrodinger-Maxwell equations, Taiwanese J. Math. 17 (2013), no. 3, 857- 872.
A. Mao and Z. Zhang, Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition, Nonlinear Anal. 70 (2009), no. 3, 1275-1287.
J. Mawhin and M. Willem, Critical point theory and Hamiltonian systems, Springer, Berlin, 1989.
K. Perera and Z. Zhang, Nontrivial solutions of Kirchhoff-type problems via the Yang index, J. Differential Equations 221 (2006), no. 1, 246-255.
P. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, in: CBMS Reg. Conf. Ser. in Math., Vol. 65, Amer. Math. Soc., Providence, RI, 1986.
A. Salvatore, Homoclinic orbits for a special class of nonautonomous Hamiltonian systems, in: Proceedings of the Second World Congress of Nonlinear Analysis, Part 8 (Athens, 1996), Nonlinear Anal. 30 (1997), no. 8, 4849-4857.
J. Su and L. Zhao, An elliptic resonance problem with multiple solutions, J. Math. Anal. Appl. 319 (2006), no. 2, 604-616.
J. Sun and T. Wu, Ground state solutions for an indefinite Kirchhoff type problem with steep potential well, J. Differential Equations 256 (2014), no. 4, 1771-1792.
X. Wu, Existence of nontrivial solutions and high energy solutions for Schrodinger- Kirchhoff-type equations in R N, Nonlinear Anal. Real World Appl. 12 (2011), no. 2, 1278-1287.
X. Wu, High energy solutions of systems of Kirchhoff-type equations in R N, J. Math. Phys. 53 (2012), no. 6, 1-18.
J. Zhang and S. Li, Multiple nontrivial solutions for some fourth-order semilinear elliptic problems, Nonlinear Anal. 60 (2005), no. 2, 221-230.